MathSciNet Relay Station
MathSciNet bibliographic data
MR1056560 (92e:42010) 42B20 (44A12)
Stein, E. M.; Wainger, S. Discrete analogues of singular Radon transforms. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 537–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement